# SDR USAAD97064

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800044
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1438 - BOS-FLL - LEFT OIL PRESSURE LOW LIGHT CAME ON IN FLIGHT.  OIL PRESSURE GAUGE INDICATED 34 PSI.  OIL TEMP, QTY, AND ALL OTHER ENGINE INDICATIONS NORMAL.  DIVERTED TO CLT.  REPLACED OIL PRESSURE RELIEF VALVE AND OIL PRESSURE TRANSMITTER.  (M)
